Ask an expert
Question

18 Jan 2006

left testical
hi there. i'm 21yo guy. about a 2 months ago my left testical started to bother me. i started feeling slight pain (not really sore, just hindering sensation). on and off, then it became more persistant.(everyday it was there). i checked for any hard lumps nothing. i then went to doctor for checkup and she said it was nothing more then slight infectio/ inflamation. she then gave me pills to take (half a tablet 2 times a day for 5 days.). after while it went away, but now (few days ago) i've started to have it again. i asked health doc and said i should get anti-inflamation pills and said i should get nurofen at chemist. i bought it toaday and took it. but will this do? on package its states its merely for pain and migranes, says nothing about flamation? or what else should/can i use or is this sufficient?

thanks
Answer 285 views
Expert
Pharmacist
pharmacist

01 Jan 0001

W,

Nurofen (ibuprofen) has anti-inflammatory properties and should help. If not effective you'll have to see a doc again
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9364 votes
No
67% - 19336 votes
Vote